MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS? HD; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION OPTICROSS? HD; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number H74939352050
Medical Device Problem Codes Entrapment of Device (1212); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a catheter issue occurred.An opticross hd imaging catheter was selected for intravascular ultrasound (ivus) examination of the target lesion.The catheter was used multiple times.After post-stenting, the physician wanted to use ivus, however the catheter tip was stuck at the stent.The catheter was removed, but with difficulty.The procedure was completed with an alternate device.There were no patient complications.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.The device was returned for analysis.Visual inspection revealed no issues and the device appeared to be in good condition.Microscopic inspection revealed the guidewire exit port was damaged.A test guidewire was inserted and no indication of resistnace in tracking the guidewire into the catheter was noted.
 
Event or Problem Description

Brand Name
OPTICROSS? HD
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23541656
Report Number2124215-2025-82529
Device Sequence Number15882585
Product Code OBJ
UDI-Device Identifier00191506035419
UDI-Public(01)00191506035419(17)260829(10)37334257
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K213593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/29/2026
Device Model NumberH74939352050
Device Catalogue NumberH74939352050
Device Lot Number0037334257
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer11/28/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown